| Model Number |
10.0 MM FLIP CUTTER II |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a didt procedure the blades came off the two flipcutter and the surgeon recovered the blades.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed, two device returned.One device had a a broken cutter tip.The distal end of the 2nd tip was broken and twisted with a missing cutter tip.Circumferential abrasion marks were observed on the od of the devices.A likely cause of the event is prying/leveraging the device during use.